MAUDE Adverse Event Report: ST. JUDE MEDICAL PRESSURE WIRE AERIS G8; WIRE, GUIDE, CATHETER

ST. JUDE MEDICAL PRESSURE WIRE AERIS G8; WIRE, GUIDE, CATHETER
Model Number C12058
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
Related mfr number: 3008452825-2020-00712.During preparation for a coronary flow assessment procedure, while the patient was prepped, the tip of the guidewire was shaped, however when introducing the device, the guidewire was unable to be equalized.The device was replaced, but the same issue occurred.The procedure was cancelled due to this issue.There were no adverse patient consequences due to this event.
 
Additional Manufacturer Narrative
The reported event of a pressure registration issue could not be confirmed.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
One pressurewire aeris was returned for analysis.Functional testing could not be performed due to the condition of the returned pressurewire.Microscopic inspection revealed a dried salt/fiber-like substance was stuck inside the covering of the sensor element, which could affect wire functionality.It was also not possible to remove the dried salt/fiber-like substance without compromising results from further signal testing.Electrical testing of the guidewire revealed no anomalies.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the received condition of the device and the information provided, the cause of the reported pressure registration issue remains unknown.

Brand Name
PRESSURE WIRE AERIS G8
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a
edificio #44b, calle 0, avenida 2, coyol
alajuela 1897- 4050
CS  1897-4050
MDR Report Key11333862
Report Number3008452825-2020-00721
Device Sequence Number16998264
Product Code DQX
UDI-Device Identifier05414734055772
UDI-Public05414734055772
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K140466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberC12058
Device Catalogue NumberC12058
Device Lot Number7121179
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer03/01/2021
04/01/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date03/07/2021
04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRESSURE WIRE AERIS G8; PRESSURE WIRE AERIS G8